# SDR FDEA202210312701

- Difficulty date: October 31, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141N516141
- Condition: Corroded
- Location: Bs 324-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN - STA 324-345 RBL2 INTERCOSTAL IS CORRODED AT FLOOR PANEL HOLES REMOVED, FABRICATED AND INSTALLED NEW INTERCOSTAL IAW B757 DWG 141N5160 REV CD AND   141N5161 REV -
